# SDR USAA000456

- Difficulty date: March 24, 2000
- Submitted: July 19, 2000
- Operation: Air carrier
- Aircraft: N562AU
- Make and model: Boeing 737301
- Aircraft serial: 23550
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Part time: 41,510 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FLOORBEAM CORRODED 1.5 INCH BY 2 INCHES, BS 312, LBL 20, RBL 20.  INSTALLED UPPER T-CAP PER SRM 53-10-51 FIG 205.  (M)
